# SDR ASAA2012081792732

- Difficulty date: August 1, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,587 hours, 5,913 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 096971100260
- Condition: Failed
- Location: Apu
- Part time: 1,118 hours, 1,265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST CSS OF APU RESULTED IN FAILED START AND APU FAULT LIGHT.  ALTITUDE OF 37,000.  FAULT LIGHT WENT OUT AFTER QRH PROCEDURE AND 3 MIN.  SECOND CCS AT FL 350 WAS SUCCESSFUL.  PERFORMED APU BITE TEST - FOUND CODE 49-41010 NO ACCELLERATION SHUTDOWN.  PERFORMED FIM TASK 49-40-00-810-801 APU START NORMAL ON GROUND. TECH SERVICES REQUESTS FOLLOW UP.  R & R THE APU IGNITER PLUG IAW AMM 49-41-51& REPLACED THE APU IGNITER PLUG LEAD IAW AMM 49-41-52. R & R APU EXCITER UNIT. REF MM 49-41-31-000-801, MM 49-41-31-400-8001.  FLT CREW REPORTS CSS PASSED.
